# SDR ASAA2013052094854

- Difficulty date: May 20, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 538 hours, 173 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: No Test
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OVERHEAT LIGHT NOT ILLUMINATED DURING TEST.  ACFT GROUNDED.  PERFORMED OPS TEST OF THE FIRE & OVERHEAT DETECTION SYS IAW MM TASK 26-10-00-710-801.  TESTED NORMAL. GROUND VERIFICATION CHECK PERFORMED.  OK FOR SERVICE.
